Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)



Poincaré duality and fibrations

Author: Daniel Henry Gottlieb
Journal: Proc. Amer. Math. Soc. 76 (1979), 148-150
MSC: Primary 57P10; Secondary 55R05
MathSciNet review: 534407
Full-text PDF

Abstract | References | Similar Articles | Additional Information

Abstract: Let $ F \to E \to B$ be a fibration such that F, E, and B are homotopy equivalent to finite complexes. Then the following fact is proved. E is a Poincaré duality space if and only if B and F are Poincaré duality spaces.

References [Enhancements On Off] (What's this?)

  • [CG] A. Casson and Daniel H. Gottlieb, Fibrations with compact fibres, Amer. J. Math. 99 (1977), 159-189. MR 0436144 (55:9094)
  • [S] M. Spivak, Spaces satisfying Poincaré duality, Topology 6 (1967), 77-102. MR 0214071 (35:4923)
  • [Q] F. Quinn, Surgery on Poincaré and normal spaces, Bull. Amer. Math. Soc. 78 (1972), 262-267. MR 0296955 (45:6014)
  • [W] C. T. C. Wall, Surgery of non-simply-connected manifolds, Ann. of Math. (2) 84 (1966), 217-276. MR 0212827 (35:3692)

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 57P10, 55R05

Retrieve articles in all journals with MSC: 57P10, 55R05

Additional Information

Article copyright: © Copyright 1979 American Mathematical Society

American Mathematical Society